Loading...
Loading...

Go to the content (press return)

Structural stability of (C, A)-marked subspaces

Author
Compta, Albert; Peña, M.
Type of activity
Journal article
Journal
Linear algebra and its applications
Date of publication
2007-02
Volume
421
Number
1
First page
45
Last page
52
DOI
https://doi.org/10.1016/j.laa.2006.07.028 Open in new window
URL
http://www.sciencedirect.com/science/article/pii/S0024379506003338 Open in new window
Group of research
SCL-EG - Linear Control Systems: a Geometric Approach

Participants